# SDR 2002F00987

- Difficulty date: August 31, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N130FB
- Make and model: Gulstm G73
- Aircraft serial: J30
- Engine: Pwa PT6A34AG
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE FAILED ON TAKEOFF FROM PDI.  AIRCRAFT TAXIED BACK TO RAMP AND PASSENGERS DEPLANED.  MAINTENANCE WAS DISPATCHED TO PDI TO INVESTIGATE.  PROPELLER AND ENGINE REMOVED FROM AIRCRAFT ENGINE SENT BACK TO FLL FOR SUBSEQUENT INVESTIGATION BY MANUFACTURER.
